Ask a Psychiatrist and Get Answers to Mental Health Questions ASAP
Hi there ,
Welcome to Just answer !
Well, the blinking that you have which you believe is more frequent than the usual can be a Tic / Tic disorder which is characterized by sudden, rapid, nonrhythmic, stereotyped, involuntary movements , which include blinking frequently ..
see the link below for better understanding of Tic / tic disorder..
So, as to confirm this you shall get yourself examined by your physician and discuss the possibility of having tic with him . Once tic is confirmed in your case , then you shall discuss with ask doctor to start you on Catapres ( clonidine ) or Tenex ( guanfacine) , these two are anti hypertensives which work in controlling tics such as your frequent blinking , but your physician needs to determine and fix the dose of the chosen drug , out of the two mentioned here , and i am quite sure that after starting on any one of these two drugs your frequent blinking which is causing you much trouble will subside..
I hope this helps..
I wish you all the best...
Please press the ACCEPT button if you are satisfied with the answer as only then will i be credited for my service.